Graceful Labelling of Supersubdivision of Ladder


Abstract views: 3 / PDF downloads: 4

Authors

  • V.Ramachandran Department of Mathematics, P.S.R Engineering College, Sevalpatti, Sivakasi, Tamil Nadu, India
  • C.Sekar Department of Mathematics, Aditanar College of Arts and Science, Tiruchendur, Tamil Nadu, India

Keywords:

Graceful labelling, subdivision of graphs, supersubdivision of graphs

Abstract

In this paper we prove that supersubdivisions of ladders are graceful.

Downloads

Published

15-06-2014

How to Cite

V.Ramachandran, & C.Sekar. (2014). Graceful Labelling of Supersubdivision of Ladder. International Journal of Mathematics And Its Applications, 2(2), 29–36. Retrieved from http://ijmaa.in/index.php/ijmaa/article/view/303

Issue

Section

Research Article